"Could this be from the THC? I usually do 4 to 5 puffs and evening from a vape pen. It comes and goes but its almost like the beginning of a panic attack because I don’t feel right. "
Assuming this happens only after use of the vaporizer it is likely related to the medication. A reasonable strategy would be to decrease the dose i.e. take fewer inhalations, or extend the amount of time between each inhalation. Do not hesitate to follow up with your healthcare provider if these symptoms persist.
you have to use the right strain. I stick to girl scout cookies, it is a hybrid and does not cause me to have heart palpitations. Unfortunately, most of the "budtenders" are just uneducated sales clerks. You really have to actually tell them sternly, that you don’t want anything that causes rapid heart beat. There are some vape strains that do that. Well, like any strain you really do have to choose the correct medication